Euler characteristics of groups and orbit spaces of free $G$-complexes
Akita, Toshiyuki
Proc. Japan Acad. Ser. A Math. Sci., Tome 69 (1993) no. 10, p. 389-391 / Harvested from Project Euclid
Publié le : 1993-05-14
Classification:  55R20
@article{1195511204,
     author = {Akita, Toshiyuki},
     title = {Euler characteristics of groups and orbit spaces of free $G$-complexes},
     journal = {Proc. Japan Acad. Ser. A Math. Sci.},
     volume = {69},
     number = {10},
     year = {1993},
     pages = { 389-391},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1195511204}
}
Akita, Toshiyuki. Euler characteristics of groups and orbit spaces of free $G$-complexes. Proc. Japan Acad. Ser. A Math. Sci., Tome 69 (1993) no. 10, pp.  389-391. http://gdmltest.u-ga.fr/item/1195511204/